Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Parabolic equations associated with the number operator


Author: M. Ann Piech
Journal: Trans. Amer. Math. Soc. 194 (1974), 213-222
MSC: Primary 35R15; Secondary 60J65
MathSciNet review: 0350231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study existence and uniqueness of solutions of the Cauchy problem for $ \dot u = Nu$ where N is the number operator on abstract Wiener space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R15, 60J65

Retrieve articles in all journals with MSC: 35R15, 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0350231-3
PII: S 0002-9947(1974)0350231-3
Keywords: Parabolic equations, number operator, Ornstein-Uhlenbeck process, abstract Wiener space
Article copyright: © Copyright 1974 American Mathematical Society